# SDR EE4Y2023031017418

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER EWIS TASK IT WAS FOUND THE LH WING, EXTERNAL TOP SKIN PANEL BETWEEN RIB24 AND RIB25 ON TRAILING EDGE OVERHANG PANEL SKIN WITH CORROSION. THE AREA WAS REPAIRED IAW AIRBUS DOSSIER 81173299. SEE COOPESA WORK ORDER A1N017, 5-33 FOR FURTHER DETAILS.
